# SDR SWAA2022051307363

- Difficulty date: May 9, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 48,420 hours, 28,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BAR AT FWD GALLEY NOT SECURE. / [01] OK TO CONTINUE PER MEL 23-19-03; P1B; AUTH# 65394;[02] REMOVED & REPLACED EMERG. EXIT LIGHT HOUSING AT FWD GALLEY PER B737 AMM 33-51-01 OPS CHECKS GOOD
